Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

The condition number of a class of Rayleigh-Ritz-Galerkin matrices


Author: Martin H. Schultz
Journal: Bull. Amer. Math. Soc. 76 (1970), 840-844
MSC (1970): Primary 6566, 6562, 6550
DOI: https://doi.org/10.1090/S0002-9904-1970-12577-0
MathSciNet review: 0278546
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Carl de Boor, On uniform approximation by splines, J. Approximation Theory 1 (1968), 219–235. MR 0240519
  • 2. Jean Céa, Approximation variationnelle des problèmes aux limites, Ann. Inst. Fourier (Grenoble) 14 (1964), no. fasc. 2, 345–444 (French). MR 0174846
  • 3. G. H. Hardy, J. E. Littlewood, and G. Pólya, Inequalities, Cambridge, at the University Press, 1952. 2d ed. MR 0046395
  • 4. Survey of numerical analysis, McGraw-Hill Book Co., Inc., New York-Toronto-London, 1962. MR 0135221

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 6566, 6562, 6550

Retrieve articles in all journals with MSC (1970): 6566, 6562, 6550


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1970-12577-0